# SDR AT0100016

- Difficulty date: December 31, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT FROM BS 984 - 1016 IS CORRODED.  REMOVED CORRODED FLOOR SUPPORT AT BS 984 - 1016.  FABRICATED AND INSTALLED REPAIRS IAW B737 SRM 51-40-4 AND 51-40-3.
